BethyDark on a sunny day

Legs were still crap today.

I hung at the pool with Lani and tried to do some exercising. I came home and did laundry. I’m doing what I need to do…I just don’t feel that great while doing it. Exercise will help, Dr. Scott has told me. Exercise will help, I read in every MS related blog. But how can you exercise when your legs feel like lead? I’m sure I wrote a very similar entry last night. I just can’t stop thinking about it.

What if I just keep getting worse? I mean, I remember at least two weeks last month that I felt pretty good. It’s been way more than five days since my last infusion. I should be feeling better by now. This was magic number 6 for Christ’s sakes!

I’m envisioning the following scenario. I’m guessing the effects of the Tysabri won’t kick in until around 8 or 9 months. About that time, I’ll probably be told my JC Virus status is elevated and I can’t take Tysabri anymore. Mark my words. Then the whole thing starts over again.

I’m sad tonight. I’m so scared. I’m afraid that because I’m limited, my life will be less. I’m afraid that because I’m so tired all of the time, I will lose interest in doing things I like to do. Like go on vacations. Travel in general. I mean, I don’t want to suddenly be a runner or anything. I just don’t want to struggle to walk. Or move around.

I just want to be normal.

Tell me what you think...